# SDR MASA201311047934

- Difficulty date: October 31, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 22,601 hours, 18,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY FWD F/A FLASHLIGHT DIM.  R & R BATTERY, OPS CHECKED GOOD.
